# SDR 07FDEA03153

- Difficulty date: August 27, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N811FD
- Make and model: Airbus A310-324
- Aircraft serial: 457
- Aircraft time: 41,701 hours, 10,944 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: A53773644206
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENLARGED HOLE IN CORNER FITTING AT FRAME 34,38 AND 38.1 LHS BETWEEM STRG 40-41.  REPAIR PERFORMED BY REPLACMENT OF CORNER FITTINGS IAW. SRM 51-72-10.
